Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2008, 8:27 PM CDT for 6 counties in Wisconsin. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 8:27 PM CDT (01:27 UTC)
- Expired
- May 25, 2008, 9:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Portage County, WI, Shawano County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 139 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:40 PM CDT | TSTM WND GST 60 | 2 W Merrill, WI | |
| May 25, 9:00 PM CDT | TSTM WND DMG | 5 Se Mosinee, WI | SEVERAL TREES UP TO TWO FEET IN DIAMETER BLOWN DOWN. SOME DAMAGE TO BUILDING. |
| May 25, 9:25 PM CDT | HAIL 0.75 | Stevens Point, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:12 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 260128
SVRGRB
WIC067-069-073-097-115-141-260230-
/O.NEW.KGRB.SV.W.0022.080526T0127Z-080526T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARATHON COUNTY IN CENTRAL WISCONSIN...
NORTHWESTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
NORTHERN WOOD COUNTY IN CENTRAL WISCONSIN...
WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
WESTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 930 PM CDT
* AT 824 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH...ROUGHLY ALONG A LINE EXTENDING FROM MERRILL TO 11 MILES
WEST OF MOSINEE TO NEILLSVILLE...AND MOVING EAST AT 42 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MERRILL BY 835 PM...
WAUSAU...RIB MOUNTAIN AND MOSINEE BY 840 PM...
WESTON BY 845 PM...
PITTSVILLE BY 855 PM...
BEVENT BY 900 PM...
ANTIGO BY 910 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS REPLACES THE WARNING WHICH HAD BEEN IN EFFECT FOR SOUTHERN
LINCOLN...WESTERN MARATHON...AND NORTHWEST WOOD COUNTIES.
LAT...LON 4482 9005 4540 8988 4537 8897 4477 8908
4439 8974 4447 9032 4470 9033
TIME...MOT...LOC 0127Z 279DEG 36KT 4529 8974 4480 8988
4454 9049
$$
SKOWRONSKI4 follow-up statements
000
WWUS53 KGRB 260136
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT SUN MAY 25 2008
WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
832 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...
MARATHON...WESTERN LANGLADE AND SOUTHERN LINCOLN COUNTIES...
AT 828 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE
EXTENDING FROM MERRILL TO MOSINEE TO SHORTVILLE...AND MOVING EAST AT
41 MPH.
DAMAGING WINDS ARE POSSIBLE ALONG THE ENTIRE LENGTH OF THE LINE. BUT
THE MOST INTENSE STORMS...WHICH COULD PRODUCE WINDS OVER 70
MPH...WILL MOVE ACROSS SOUTHERN MARATHON COUNTY. STRATFORD...
HALDER...AND MOSINEE ARE DIRECTLY IN THE PATH OF THE STRONGEST
STORMS...AND WILL LIKELY EXPERIENCE VERY STRONG WINDS.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4482 9005 4540 8988 4537 8897 4477 8908
4439 8974 4447 9032 4470 9033
TIME...MOT...LOC 0132Z 279DEG 36KT 4528 8967 4479 8981
4453 9042
$$
SKOWRONSKI000
WWUS53 KGRB 260149
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
847 PM CDT SUN MAY 25 2008
WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
847 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...
MARATHON...WESTERN LANGLADE AND SOUTHEASTERN LINCOLN COUNTIES...
AT 842 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF MERRILL TO MOSINEE TO
PITTSVILLE...AND MOVING EAST AT 41 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHERRY...RINGLE...PITTSVILLE AND MILLADORE BY 855 PM...
HOGARTY AND BEVENT BY 900 PM...
VESPER...PIKE LAKE...JUNCTION CITY AND HATLEY BY 905 PM...
THE STRONGEST STORMS IN THE LINE WILL PRODUCE WINDS OVER 60 MPH.
STAY AWAY FROM WINDOWS UNTIL THE STORMS PASS.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4470 9033 4482 9005 4518 8984 4540 8981
4537 8897 4477 8908 4439 8974 4447 9032
TIME...MOT...LOC 0147Z 279DEG 36KT 4526 8946 4477 8960
4451 9021
$$
SKOWRONSKI000
WWUS53 KGRB 260203
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CDT SUN MAY 25 2008
WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
900 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...EASTERN
MARATHON...WESTERN LANGLADE AND SOUTHEASTERN LINCOLN COUNTIES...
AT 856 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...ROUGHLY ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
ANTIGO TO BEVENT TO PITTSVILLE...AND MOVING EAST AT 41 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VESPER...PIKE LAKE...JUNCTION CITY AND HATLEY BY 905 PM...
DEERBROOK...NEVA...KEMPSTER AND SHANTYTOWN BY 910 PM...
WITTENBERG AND RUDOLPH BY 915 PM...
THE NORTHERN PORTION OF THE LINE HAD STARTED TO WEAKEN...BUT THE
SOUTHERN PORTION WAS STRENGTHENING. THE STRONGEST WINDS...LIKELY
STILL OVER 60 MPH...WILL LIKELY AFFECT NORTHEAST WOOD AND NORTHWEST
PORTAGE COUNTIES.
LAT...LON 4479 8985 4540 8956 4537 8897 4477 8909
4439 8974 4447 9032 4468 9033
TIME...MOT...LOC 0200Z 279DEG 36KT 4524 8928 4475 8942
4449 9003
$$
SKOWRONSKI000
WWUS53 KGRB 260215
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT SUN MAY 25 2008
WIC067-069-260224-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-
914 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LANGLADE AND
SOUTHEASTERN LINCOLN COUNTIES IS CANCELLED...
LAT...LON 4484 8953 4483 8907 4476 8910 4439 8974
4444 9004
TIME...MOT...LOC 0214Z 279DEG 37KT 4481 8926 4443 8978
$$
WIC073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
MARATHON-SHAWANO-WOOD-PORTAGE-
914 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...EAST CENTRAL WOOD...WESTERN SHAWANO AND
SOUTHEASTERN MARATHON COUNTIES...
AT 910 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM BEVENT TO WISCONSIN RAPIDS...AND MOVING EAST AT
43 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WITTENBERG...STEVENS POINT AND JORDAN BY 920 PM...
WHITCOMB...GALLOWAY AND ELLIS BY 925 PM...
THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES.
LAT...LON 4484 8953 4483 8907 4476 8910 4439 8974
4444 9004
TIME...MOT...LOC 0214Z 279DEG 37KT 4481 8926 4443 8978
$$
SKOWRONSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:35 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 25, 3:35 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT SUN MAY 25 2008 .SHORT TERM...TONIGHT AND MONDAY... LIMITED TIME FOR DISCUSSION. ONGOING SEVERE WEATHER IS THE FOCUS FOR THE SHORT-TERM. ELEVATED CONVECTION ONGOING OVER NORTH CENTRAL WI PRODUCING LARGE HAIL. EXPECT SFC-BASED STORMS TO MOVE INTO FCST AREA LATER THIS EVENING AHEAD OF SFC COLD FRONT. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. NOT MUCH CHANGE IN THINKING FOR THE FCST DURING THIS PD. BLOCKY PATTERN SETS UP AGAIN ACRS CNTRL NOAM WITH AN EXTENDED PD OF DRY AND COOL WX FOR MUCH OF THE FCST AREA UNTIL FRI. TUE NIGHT/WED MORN STILL LOOKS LIKE THE COLDEST MORNING OF THE WEEK WITH MAINLY CLEAR SKIES UNDER LARGE CANADIAN HIGH. WIDESPREAD FROST A GOOD BET IN THE N...WITH SUB-FREEZING TEMPS POSSIBLE AS WELL. GFS MOS INDICATES A KILLER FREEZE IN PARTS OF NORTH-CENTRAL. NEXT SHRTWV TROF AND ASSOC SFC FEATURES STILL FCST TO AFFECT AREA BEGINNING FRI. SYSTEM HAS SOME SIMILARITIES WITH THE ONGOING SYSTEM. 25/12Z ECMWF FASTER THAN GFS...BUT CURRENT FCST LOOKS ON TARGET. DID INCREASE POPS JUST A BIT FOR FRI AFTN INTO FRI NIGHT GIVEN FASTER ECMWF...OTRW LITTLE CHANGE MADE. && .AVIATION...SCT THUNDERSTORMS LATE THIS AFTN INTO THE EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/JKL
Hazardous weather outlook, May 25, 4:48 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 448 PM CDT SUN MAY 25 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 448 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH CENTRAL AND CENTRAL WISCONSIN...AND A SLIGHT RISK OVER NORTHEAST AND EAST CENTRAL WISCONSIN. SEVERE THUNDERSTORMS WITH VERY LARGE HAIL HAVE ALREADY OCCURRED OVER NORTHERN WISCONSIN...AND ADDITIONAL SEVERE STORMS IN EASTERN MINNESOTA AND NORTHEAST IOWA ARE EXPECTED TO MOVE INTO THE FORECAST AREA THIS EVENING. VERY LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO IS POSSIBLE IN NORTH CENTRAL OR CENTRAL WISCONSIN EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CANADIAN HIGH PRESSURE BUILDING INTO THE REGION EARLY THIS WEEK WILL LEAD TO SEVERAL DAYS OF BELOW NORMAL TEMPERATURES. WIDESPREAD FROST IS POSSIBLE OVER NORTHERN WISCONSIN ON TUESDAY MORNING AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. LMZ521-522-541>543-261200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 448 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. KIECKBUSCH
In the hours before
Local storm report, May 25, 7:01 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 2 E WISCONSIN RAPIDS 44.40N 89.80W
05/25/2008 M0.88 INCH WOOD WI STORM CHASER
&&
SACLocal storm report, May 25, 7:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL PLOVER 44.45N 89.53W
05/25/2008 M1.50 INCH PORTAGE WI CO-OP OBSERVER
&&
JKLSpecial weather statement, May 25, 7:37 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 737 PM CDT SUN MAY 25 2008 WIZ010-018-030-260100- LINCOLN-MARATHON-ONEIDA- 737 PM CDT SUN MAY 25 2008 ...SEVERE THUNDERSTORMS HEADED TOWARDS MARATHON AND LINCOLN COUNTIES... AT 736 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRIPOLI TO 37 MILES WEST OF SPENCER...MOVING EAST AT 55 MPH. THESE STORMS WILL ARRIVE IN THE WESTERN PORTIONS OF MARATHON AND LINCOLN COUNTIES AROUND 800 PM OR SHORTLY AFTER. SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY MORNING FOR NORTHEASTERN WISCONSIN. RDM
Local storm report, May 25, 8:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL COLBY 44.91N 90.30W
05/25/2008 E0.50 INCH MARATHON WI AMATEUR RADIO
&&
JKLLocal storm report, May 25, 8:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST SPENCER 44.76N 90.28W
05/25/2008 M65 MPH MARATHON WI TRAINED SPOTTER
ALSO QUARTER SIZE HAIL.
&&
JKLLocal storm report, May 25, 8:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL STRATFORD 44.79N 90.08W
05/25/2008 E1.00 INCH MARATHON WI FIRE DEPT/RESCUE
&&
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee | 22 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 38 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Wood | 45 min |
| May 25, 8:14 PM CDT | Special Marine Warning | GRB | 2 hr | |
| May 25, 9:21 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca, Wood | 39 min |
| May 25, 9:33 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 42 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 27 min |
| May 25, 10:31 PM CDT | Special Marine Warning | GRB | 38 min | |
| May 26, 2:59 PM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 16 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.